# SDR HALA2022082900252

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 34,217 hours, 5,372 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR STRUCTURAL REPAIR DUE TO GROUND DAMAGE, DENTS OUT OF LIMITS.  SKIN PANEL FRAME 67 BETWEEN STR 51RH AND STR 55RH.  MAJOR STRUCTURAL REPAIR ACCOMPLISHED PER A330 SRM 53-41-11-300-017 AND DL ERA 599655-14.
